# SDR SWAA2022062320534

- Difficulty date: June 19, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N8805L
- Make and model: Boeing 737-8
- Aircraft serial: 42641
- Aircraft time: 3,558 hours, 1,948 cycles
- System (JASC): 2564 · Life Raft
- Part: Battery Pack
- Condition: Inoperative
- Location: Aft Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/O SIDE EMERGENCY FLASHLIGHT INOP / [01] R+R BATTERY PACK IN AFT FO SIDE INBOARD EMERGENCY FLASHLIGHT PER AMM 25-64-00; OPS CHECK AND PUSH TO TEST GOOD. THIS CLEARS MEL 25-64-02; A/C OK FOR CONTINUED SERVICE.
